# SDR GTIA2022020736261

- Difficulty date: February 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 26,603 hours, 12,045 cycles
- System (JASC): 5200 · Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 AND L2 DOOR SSIST BOTTLE REQUIRE SVC-SERVICED R1 AND L2 DOOR ASSIST BOTTLE TO PROPER LEVEL IAW AMM 52-22-00
